IBALGIN fast table. 400 mg. 12 table

IBALGIN fast  table. 400 mg. 12 table
€ 9.00
Add to Cart
The active ingredient in the product - ibuprofen - belongs to the group of so-called non-steroidal anti-inflammatory drugs (NSAIDs), drugs that relieve pain and have anti-inflammatory properties.



 IBALGIN fast table. 400 mg. 12 table
 

WHAT IBALGIN Fast AND WHAT IT IS USED

The active ingredient in the product - ibuprofen - belongs to the group of so-called non-steroidal anti-inflammatory drugs (NSAIDs), drugs that relieve pain and have anti-inflammatory properties.
 
Fast IBALGIN contains ibuprofen as ibuprofen lysine, which is absorbed much more rapidly in the blood and reaches faster to the source of pain. Subsequently a clinical trial of fast IBALGIN displayed faster onset of action compared with conventional ibuprofen tablets 400 mg. The advent of fast action of IBALGIN takes 15 minutes, while that of conventional ibuprofen tablets 400 mg - 30 minutes. Therefore, the product quickly relieves pain. IBALGIN fast is intended to relieve the pain of a different nature, such as headaches (including tension headache and migraine in), toothache, pain following dental extraction (including surgical removal of the affected tooth), postoperative pain, back pain, muscle and joint pains, and menstrual pain. Fast IBALGIN also reduces inflammation and showed antipyretic effects of temperature conditions. For medical advice the product can also be used to relieve neuralgia and reduction of pain associated with arthritis and osteoarthritis.
 
It may also be used by adults and children over 12 years.
 

 BEFORE YOU USE IBALGIN not use Fast Fast IBALGIN


 

 If you are allergic (hypersensitive) to ibuprofen (the active ingredient of the product IBALGIN Fast) or to any of the excipients, and if you have hypersensitivity to aspirin or other nonsteroidal anti-inflammatory drugs (NSAIDs), manifested as asthma or urticaria.
 If you have active or recurrent bleeding of the stomach or duodenum, or if you have a number of such cases (at least twice)
  If you have gastrointestinal bleeding or perforation, due to previous treatment with NSAIDs
  If you have a breach of the formation of blood or bleeding disorder
  If you suffer from heart, kidney or liver failure
  If you are a woman in the third trimester of pregnancy
  In children under 12 years
 
Take special care with fast IBALGIN
 
Ask your doctor before making this (or any other product containing ibuprofen) products
  If you have more severe renal or hepatic impairment
  If you suffer from asthma
  Parallel if taking medications that increase the risk of bleeding or gastrotoxicity (see below)
  If you have systemic lupus erythematosus (disorder of the immune system) and other connective tissue disorders (risk of aseptic meningitis).
  If you suffer from ulcerative inflammatory disease of the digestive tract as Chron's disease or ulcerative colitis
  If you have heart problems, history of stroke, or if you think you may be at risk of these conditions (for example if you have high blood pressure, diabetes or high cholesterol or are a smoker)
Any risk increases with higher doses and prolonged treatment. Do not exceed the recommended dose or duration of treatment.
 
May occur GI bleeding, ulceration or perforation at any time during treatment, with or without warning symptoms or a history of serious gastrointestinal problems. The risk of GI bleeding, ulceration or perforation is increased with increasing doses in patients with a history of ulcer disease or those at an advanced age. Some concomitantly administered drugs may increase the risk of bleeding or gastrotoxicity (other NSAIDs, corticosteroids, anticoagulants such as farfarin. Selective serotonin re-uptake of serotonin (SSRI), or anti-platelet agents such as aspirin).
 
In patients with increased risk of gastrointestinal toxicity should be considered concurrent use of protective agents.
 
Taking other medicines
 
Please tell your doctor or pharmacist if you are taking or have recently taken, any other medicines, including medicines obtained without a prescription.
 
Ask your doctor about the use of the product IBALGIN fast (or other product containing ibuprofen) if parallel taking: aspirin or other NSAIDs, corticosteroids, antihypertensives or diuretics, anticoagulants (such as warfarin), anti-platelet agents and selective serotonin re-uptake of serotonin (SSRI), some antibiotics (quinoline, aminoglycosides), derivatives of sulfonylurea (lrotivodiabetni products), products containing lithium, methotrexate, mifepristone, probenecid, cyclosporine, tacrolimus, zidovudine, digoxin, phenytoin, or baclofen.
 
IBALGIN fast should not be taken with other NSAIDs.
 
Taking IBALGIN fast food and drinks
 
Tablets should be swallowed whole with some liquid.
 
In case of gastrointestinal problems during treatment is recommended to use the product while eating or swallowing it with milk.
 
Alcohol consumption and smoking are not recommended during treatment.
 
Pregnancy and lactation
 
Consult your doctor before using any medicine.
 
The product should not be used by women in the third trimester of pregnancy.
 
Use the product in the first and second trimesters of pregnancy only medical advice.
 
If necessary it is possible to use IBALGIN fast for a short period while breastfeeding, since very small amounts in breast milk. Not expected and is not documented effect on the infant. For prolonged use, consult your doctor.
 
Women who plan to become pregnant, should consult a doctor before to using the product.
 
Driving and operating machinery
 
Attention is not affected.
 
Important information about some of the ingredients of fast IBALGIN
 
The product contains lactose. If you have an intolerance to some sugars, contact your doctor before starting treatment with this product. 
 

 HOW TO USE IBALGIN Fast

 
Adults and adolescents over 12 years
 
The starting dose is one tablet IBALGIN fast, followed by one tablet product every 4 - 6 hours as needed. Allow at least four hours between doses and do not exceed 3 tablets IBALGIN fast (ibuprofen 1200 mg) for 24 hours. Fast IBALGIN product is not intended for children under 12 years because of the amount of active substance per tablet. Elderly
 
The dose for elderly patients is the same as in adults and must be used with great caution (see section Special precautions IBALGIN Fast). Patients with impaired renal or hepatic function in patients with hepatic or renal impairment need more attention (see Special precautions IBALGIN Fast)
 
Do not exceed the recommended dose or duration of treatment of 7 days.
 
If you use more IBALGIN fast than it should
 
In case of overdose or accidental ingestion of the tablets by a child, seek medical advice.
 
If you forget to use fast IBALGIN
 
If you forget to use IBALGIN fast, take your next tablet product IBALGIN fast as soon as you remember. Keep time interval of 4 hours between individual doses. Do not take a double dose to make up. If you have any questions about using this medicine, ask your doctor or pharmacist.
 

 POSSIBLE SIDE EFFECTS

 
Like all medicines, ibuprofen (the active ingredient of the product IBALGIN Fast) can cause side effects, although not everybody gets them.
 
Likelihood of side effects is minimal when using the lowest possible dose for the shortest possible time. Likelihood of adverse reactions is increased in elderly patients, patients with a history of gastric or duodenal ulcer (mainly bleeding and perforation of the mucosa) and patients on prolonged treatment with products containing acetylsalicylic acid.
 
Upon the occurrence of hives, sudden swelling around the eyes, a feeling of heaviness in the chest and difficulty in breathing or swallowing, epigastric pain or visual disturbance or bleed in the gastrointestinal tract (vomiting blood or stool with black), stop using the product and seek immediate medical care.
 
Possible side effects are listed below in groups according to frequency:
 
Very common (may occur in more than 1 in 10 patients): nausea, vomiting, heartburn, diarrhea, constipation, gas
 
Common (may occur in 1 to 10 patients in 100]: epigastric pain
 
Uncommon (may occur in 1 to 10 out of 1000 patients): headache, vertigo (dizziness), urticaria, pruritus
 
Rare (may occur in 1 to 10 of 10,000 patients), allergic reactions (such as fever, rash, hepatotoxicity), bleeding from the gastrointestinal Trap (manifested in the form of vomiting blood or stool with black), inflammation, ulceration or perforation of the lining of the digestive tract, heart failure, edema, aseptic meningitis (especially in patients with connective tissue disorders such as systemic lupus erythematosus or degree of collagen), visual disturbances and perceptions of colors, blurred vision, abnormal liver function (usually reversible).
 
Very Rare (may occur in less than 1 in 10,000 patients):
 
difficulty breathing (especially in patients with bronchial asthma), worsening of asthma, inflammation of the mouth (stomatitis ulcerative) boleesh relapse of Crohn's and ulcerative colitis, blood dyscrasia, fluid retention and / or sodium, insomnia, depression, emotional lability, palpitations (sensation of rapid heart tones), low or high blood pressure, inflammation of the bladder, blood in urine, renal function, edema, generalized bullous skin reactions, severe hypersensitivity reactions (swelling of the face , tongue and larynx, difficulty breathing, tachycardia, hypotension, shock). Medications containing ibuprofen (or other NSAIDs) may be associated with a small increased risk of heart attack (myocardial infarction) or stroke. 
If any of the side effects gets serious, or you notice other effects not listed in this 
leaflet, please tell your doctor or pharmacist.
 

 HOW TO STORE IBALGIN Fast

 
Keep out of reach of children. 
Store below 30 ° C in the original package in order to protect
 
from moisture.
 
Fast IBALGIN not use after the expiry date stated on the pack. The expiry date refers to the last day of the month. Medicines should not be disposed of via wastewater or household waste. Ask your pharmacist how to dispose of medicines no longer required. These measures will help to protect the environment.

 ADDITIONAL INFORMATION

 

What IBALGIN Fast

 
Active ingredient is ibuprofen. Each tablet contains 400 mg of ibuprofen, equivalent to 684 mg ibuprofen lysine. The ingredients are: Core:
 
Lactose monohydrate, microcrystalline cellulose, maize starch, silica colloidal anhydrous, hydroxypropyl (EF), sodium stearyl fumarate. Coating:
Hipermeloza, Markogol 6000, talc, titanium dioxide (E171), polysorbate 80, simethicone emulsion, erythrosine (127)
€ 9.00
Add to Cart
Close